Communications in Mathematical Physics

Unitary representations of some infinite-dimensional groups

Graeme Segal

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 80, Number 3 (1981), 301-342.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103919978

Mathematical Reviews number (MathSciNet)
MR0626704

Zentralblatt MATH identifier
0495.22017

Subjects
Primary: 22A25: Representations of general topological groups and semigroups
Secondary: 22E65: Infinite-dimensional Lie groups and their Lie algebras: general properties [See also 17B65, 58B25, 58H05] 22E70: Applications of Lie groups to physics; explicit representations [See also 81R05, 81R10] 58B25: Group structures and generalizations on infinite-dimensional manifolds [See also 22E65, 58D05] 81D15 81E99

Citation

Segal, Graeme. Unitary representations of some infinite-dimensional groups. Comm. Math. Phys. 80 (1981), no. 3, 301--342. https://projecteuclid.org/euclid.cmp/1103919978


Export citation